RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 3, Pages 687–696 (Mi izv2558)  

Invariance theorems and algebraic groups with an almost-regular automorphism

V. P. Platonov


Abstract: We solve the problem of the solvability of a connected algebraic group, over an arbitrary field, which has an almost-regular automorphism. The results are used to prove existence theorems for invariant maximal tori and unipotent subgroups.

Full text: PDF file (1070 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:3, 667–675

Bibliographic databases:

UDC: 513.6
MSC: 17B45, 17B05, 20G15, 17B40
Received: 08.08.1966

Citation: V. P. Platonov, “Invariance theorems and algebraic groups with an almost-regular automorphism”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967), 687–696; Math. USSR-Izv., 1:3 (1967), 667–675

Citation in format AMSBIB
\Bibitem{Pla67}
\by V.~P.~Platonov
\paper Invariance theorems and algebraic groups with an almost-regular automorphism
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 3
\pages 687--696
\mathnet{http://mi.mathnet.ru/izv2558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217078}
\zmath{https://zbmath.org/?q=an:0158.27803|0162.52501}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 3
\pages 667--675
\crossref{https://doi.org/10.1070/IM1967v001n03ABEH000578}


Linking options:
  • http://mi.mathnet.ru/eng/izv2558
  • http://mi.mathnet.ru/eng/izv/v31/i3/p687

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:251
    Full text:45
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019